# SDR UPS96821240

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, BELTFRAME FS 200 VERTICAL SUPPORT FRAME WEB AT LONGERON 27R IS CRACKED.  REPLACED WEB SECTION PER SRM 53-2-0 AND SRM 51-1-20D.
